MathSciNet Relay Station
MathSciNet bibliographic data
MR738525 (85i:58013) 58C27
Bruce, J. W.; Gaffney, T.; du Plessis, A. A. On left equivalence of map germs. Bull. London Math. Soc. 16 (1984), no. 3, 303–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement